Skip to Content

My daughter has developed deep depression after stopping accutane. Could accutane be the cause?

Responses (2)

kaismama 23 Sep 2012

Depression is a major concern while using accutane. I can't find anything however on developing it after accutane is discontinued.

Anonymous 23 Sep 2012

Hello,

"Patients must be informed that some patients, while taking Accutane or soon after stopping Accutane, have become depressed or developed other serious mental problems."

Source:

dailymed.nlm.nih.gov/dailymed/archives/fdaDrugInfo.cfm?archiveid=10663

I suggest you speak to her Dr. about this so she can be derived to a Psychiatrist for treatment.

I hope she gets well with the proper treatment.

Take care,

maso.-

WildcatVet 23 Sep 2012

Great site. Thanks, maso!

Anonymous 23 Sep 2012

Youa are welcome DrWildCat.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions